# SDR VJ3R20130507001

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: General aviation
- Aircraft: N1569P
- Make and model: Beech F33A
- Aircraft serial: CE1300
- Aircraft time: 23,803 hours
- Engine: Cont IO520BB
- Engine time: 1,509 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: MFD1147
- Condition: Worn
- Location: Mlg
- Part time: 350 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN AFTER GEAR RETRACTION FOR LANDING.  PULLED LANDING GEAR CIRCUIT BREAKER, SMOKE ODOR LESSENED, LANDED ACFT AS PLANNED.  JACKED ACFT, OPERATED GEAR AND IT OVERTRAVELED AGAINST HARD STOP ON GEARBOX.  REPLACED MOTOR, SWUNG GEAR AGAIN AND IT OVERTRAVELED AGAIN.  LIMIT SWITCH RIGGING WAS VERIFIED TO BE CORRECT.  REPLACED DYNAMIC BRAKE RELAY.  SWUNG GEAR NUMEROUS TIMES WITH NO FURTHER DEFECT.  RELAY SENT TO MANUFACTURER FOR INSPECTION.  THIS IS THE THIRD RELAY SENT TO THEM IN TWO MONTHS AND OUR FORTH INCIDENT OF SMOKE IN CABIN DUE TO THIS ISSUE IN PAST FOUR MONTHS.
